# SDR AALA202303060537

- Difficulty date: February 9, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A320*
- Aircraft serial: 7515
- Aircraft time: 17,929 hours, 6,943 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: E5347042320200
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO COMPARTMENT STRINGER WORN AT FR 63 AND S40L. REPAIRED STRINGER PER  SRM 53-00-13-300-001 AND EA 342641.
